# SDR SWAA2017020611727

- Difficulty date: January 26, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 62,696 hours, 36,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND STUB FRAME CRACKED AT BS 294, STR 17R.  REPAIRED FRAME IAW SRM.
